# SDR QXEA0300253

- Difficulty date: February 3, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 2,378 hours, 1,851 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- 1.85 INCH CRACK IN AFT PRESSURE BULKHEAD AT NR 2 EDP SUCTION LINE FEED THROUGH.  REPAIRED IAW HORIZON AIR EA R-54-64.
